Integration of nonlinear equations of mathematical physics by the method of inverse scattering. II

Vladimir E Zakharov, A. B. Shabat

Research output: Contribution to journalArticle

345 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)166-174
Number of pages9
JournalFunctional Analysis and its Applications
Volume13
Issue number3
DOIs
StatePublished - Jul 1979
Externally publishedYes

Fingerprint

Inverse Scattering
Nonlinear equations
Nonlinear Equations
Physics
Scattering

ASJC Scopus subject areas

  • Applied Mathematics
  • Analysis
  • Mathematics(all)

Cite this

Integration of nonlinear equations of mathematical physics by the method of inverse scattering. II. / Zakharov, Vladimir E; Shabat, A. B.

In: Functional Analysis and its Applications, Vol. 13, No. 3, 07.1979, p. 166-174.

Research output: Contribution to journalArticle

@article{67da8f860c434650b105aed3cbec3ef4,
title = "Integration of nonlinear equations of mathematical physics by the method of inverse scattering. II",
author = "Zakharov, {Vladimir E} and Shabat, {A. B.}",
year = "1979",
month = "7",
doi = "10.1007/BF01077483",
language = "English (US)",
volume = "13",
pages = "166--174",
journal = "Functional Analysis and its Applications",
issn = "0016-2663",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Integration of nonlinear equations of mathematical physics by the method of inverse scattering. II

AU - Zakharov, Vladimir E

AU - Shabat, A. B.

PY - 1979/7

Y1 - 1979/7

UR - http://www.scopus.com/inward/record.url?scp=0002439929&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002439929&partnerID=8YFLogxK

U2 - 10.1007/BF01077483

DO - 10.1007/BF01077483

M3 - Article

AN - SCOPUS:0002439929

VL - 13

SP - 166

EP - 174

JO - Functional Analysis and its Applications

JF - Functional Analysis and its Applications

SN - 0016-2663

IS - 3

ER -